Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 31 found articles
 
 
  Majorization for certain classes of analytic functions using multiplier transformation
 
 
Title: Majorization for certain classes of analytic functions using multiplier transformation
Author: Goswami, Pranay
Sharma, Bhavna
Bulboacă, Teodor
Appeared in: Applied mathematics letters
Paging: Volume 23 (2010) nr. 5 pages 5 p.
Year: 2010
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands